Slideshows Images Quizzes

Nizoral

USER REVIEWS

Comment from: wary woman, 55-64 on Treatment for less than 1 month (Patient) Published: October 18

My skin erupted in severe hives and blotches, and I needed to be treated at an emergency center. Apparently my physician( DR.KOLB) failed to properly evaluate my suitability to this medicine. BE CAREFUL this reaction has caused me 4 days of excruciating pain and discomfort.

Related Reading: hives

Comment from: jaqjaqattack, 19-24 on Treatment for less than 1 month (Patient) Published: September 05

I was prescribed this medication for Tinea Versicolor, a pigment discoloration I get periodically. It worked like nothing I've ever tried before, including topical treatments, and it worked very quickly. Was only given 7 days and my symptoms were gone it 6.

Related Reading: tinea versicolor

Comment from: 35-44 Female on Treatment for 1-6 months (Patient) Published: October 23

Took one tablet daily (at the same time) for 90 days. Had bad nail fungus for years. Cleared up completely in 90 day period. Gave blood to check if there was any negative effect on liver every 30 days. This medication worked marvelously. 100% effective results.

Related Reading: liver

Comment from: katrina, 25-34 on Treatment for less than 1 month (Patient) Published: March 14

This medicine tends to make me dizzy or lightheaded w/ slight headache.Using for skin spots on back.

Related Reading: headache

Comment from: 25-34 on Treatment for 1-6 months (Patient) Published: December 03

I have a yeast infection on my face that causes tiny bumps that I used to consider effects of acne. My doctor explained that it is actually a fungal infection and can be treated my oral antifungal medication. Although this medication worked extremely well in treating my skin condition, it caused headaches, anxiety, and a general unsettled feeling.

Related Reading: yeast infection | acne | anxiety

Comment from: rjs, 45-54 Female on Treatment for less than 1 month (Patient) Published: September 16

I developed abdominal pain, called my doctor who told me to continue medicine. Pain got so bad that I went to the emergency room where I was admitted for pancreatitis. Stayed in the hospital for 24 days.

Related Reading: abdominal pain | pancreatitis

Comment from: Timely, 65-74 Female on Treatment for less than 1 month (Patient) Published: July 06

After seven months of a blocked Eustachian canal one packet of 10 NIZORAL TAB 200MG cured the condition in days without any side effects back in November 2008, although my ear canal was itchy for a few weeks afterwards and drops were prescribed. I now have similar symptoms, but the drug is banned by the TGA in Australia. So other than getting grommets inserted there is no other effective treatment. And I am not going down that path when I know Nizoral works. My liver is in excellent condition and I take no other medications and drink no alcohol. My suspicions are the blockage is caused by exposure to a kitchen mold fungus which, when combined with the common cold, sealed the sinus end of the Eustachian canal. If only I could get my hands on another packet I know that it would clear up and restore my excellent hearing. It proved to be a miracle drug for me, one of the best I have ever taken.

Related Reading: nizoral | mold | common cold

Comment from: andy, 35-44 Female on Treatment for 2-5 years (Patient) Published: March 22

i have had both oral and shampoo and neither has relieved the intense stinging.the tablets even but me in hospital for 9 days with severe adominal pain

Comment from: 35-44 on Treatment for 1-6 months (Patient) Published: January 12

I was only able to take this medication for six weeks due to severe itching all over my body and scalp by the sixth week. In addition to the itching, I experienced one of the rare side effects of depression. The medication did help with treating the fungal infection on my toenail, but I had to switch to another medication due to the side effects.

Related Reading: depression

Comment from: 55-64 on Treatment for less than 1 month (Patient) Published: December 28

Prescribed for nail fungus. It made me extremely dizzy & nauseous. Had to stop after 3 days. Going to try a topical.

Comment from: vbPIRATEGRL, 45-54 on Treatment for less than 1 month (Patient) Published: July 28

USE FOR FUNGUS ON BOTTOM OF MY FEET. i ALREADY HAVE REFLUX AND CAN NOT TAKE REFLUX MEDICINE WHILE TAKING THIS. aLSO GAVE ME SEVERE HEARTBURN VERGE OF NEEDING MEDICAL TREATMENT FOR HEARTBURN FROM THIS DRUG.3RD DAY ON MED.

Related Reading: heartburn

Comment from: Saaami, 55-64 on Treatment for 1-6 months (Patient) Published: October 22

I had a very bad fungal infection at my thumb. Nothing worked. Nizoral cleared it within 6 weeks. Dr. did not repeat. I now have fungal infection in both of my toes. Tried to treat with lotions and laser. Laser was very expensive, over a thousand dollars for 5 treatments. No success. I have requested my Dr., and he has prescribed again, though with a warning of side effects with simultaneous use of Crestor. I am willing to take risk, as I so dislike toenail fungus. Was very satisfied with the past use.

Related Reading: nizoral | crestor

Comment from: tinea sufferer, 35-44 on Treatment for less than 1 month (Patient) Published: December 06

I've had a recurring case of tinea versicolor for over 20 years. The last outbreak I let go for years and it spread to about half of my body. This took away the spots within a week. It's a little rough on your body but well worth it for the cleared skin in my opinion.

Related Reading: tinea versicolor

FDA Logo

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors